# SDR DALA12005173125

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-11-14 FIG 107.  REMOVED AND REPLACED IAW SRM 51-42-11.
